Show simple item record

dc.contributor.authorEl Kadiri, Mohamed ( )
dc.date.accessioned2021-04-23T17:41:30Z
dc.date.available2021-04-23T17:41:30Z
dc.date.issued2004-04-28
dc.identifier.citationEl Kadiri, M. (2004). Liouville's theorem and the restricted mean property for Biharmonic Functions. Electronic Journal of Differential Equations, 2004(66), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13419
dc.description.abstractWe prove that under certain conditions, a bounded Lebesgue measurable function satisfying the restricted mean value for biharmonic functions is constant, in ℝn with n ≥ 3.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBiharmonic functionen_US
dc.subjectMean propertyen_US
dc.subjectLiouville's theoremen_US
dc.titleLiouville's theorem and the restricted mean property for Biharmonic Functionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record